# SDR SWAA2013012111620

- Difficulty date: December 17, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545806
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME WEB LOCATED BS 285.62, AFT LEVEL S-27L, NLG AREA.  REPLACED FRAME WEB LOC BS 285.62 AT LEVEL STR 23L TO STR 27L NLG AREA IAW B737-300 SRM 51-10-02 ITEM 8 AND DRAWING 65-45806.
